MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01G06-11
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely decreased results for multiple assays generated on architect c8000 processing module for multiple patients.The one result example provided were: initial sodium=103 mmol/l /repeated on another analyzer=140 mmol/l, laboratory reference range for sodium=136 to 145 mmol/l, there was no reported impact to patient management.
 
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
During the requested site visit, the field service representative (fsr) inspected and performed multiple troubleshooting procedures including part replacement the tbg, ict valve nc-ict module (rohs) (7-93269-01) and cup, ict-ref with probes, rohs (7-93508-02) which resolved the issue.A review of the architect c8000 processing module, serial number (b)(6).Service history found no contributing factors on or around the date of the complaint.A review of complaint and trending data for the architect c8000 processing module did not identify any similar issues as described in this complaint.Additionally review of complaint and trending data associated with the tbg, ict valve nc-ict module (rohs) and cup, ict-ref with probes, rohs did not identify an increase in complaint activity.Device history record review did not identify any non-conformances or deviations with the likely cause lot(s) and complaint issue.The architect system operations manual provides adequate information regarding the troubleshooting of erratic/discrepant results.The architect c8000 system service and support manual provides instruction for the removal, replacement, and verification of the tbg, ict valve nc-ict module (rohs) and cup, ict-ref with probes, rohs.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Based on the investigation no product deficiency was identified for the architect c8000, serial number (b)(6), or tbg, ict valve nc-ict module (rohs) and cup, ict-ref with probes, rohs.
 
Event or Problem Description
The customer observed falsely decreased results for multiple assays generated on architect c8000 processing module for multiple patients.The one result example provided were: initial sodium=103 mmol/l /repeated on another analyzer=140 mmol/l.Laboratory reference range for sodium=136 to 145 mmol/l there was no reported impact to patient management.

Brand Name
ARCHITECT C8000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22884457
Report Number3016438761-2025-00495
Device Sequence Number9604939
Product Code JJE
UDI-Device Identifier00380740000509
UDI-Public(01)00380740000509
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01G06-11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown